# SDR BSY2008F00017

- Difficulty date: September 25, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N900JC
- Make and model: Lear 35LEAR
- Aircraft serial: 178
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED, WHEN PILOT NOTICED HIS LT ENGINE OIL PRESSURE DROPPING, HE THEN NOTIFIED TOWER AND RETURNED TO DEPARTURE.  FOUND OIL DIP STICK NO SECURED CAUSING OIL LOSS.  (K)
